# SDR IPXA10560409

- Difficulty date: May 16, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 365.25 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, SCREW STRIKE ON FRAME FLANGE AT BS 365.25 BETWEEN S-15R AND S-16R.  BLENDED DAMAGE AND RE-FINISHED IAW ER 10-2846.
